×

Remarks on generalized quasi-equilibrium problems. (English) Zbl 1029.47031

Several interesting existence results for quasi-equilibrium and generalized quasi-equilibrium problems for multifunctions are proved. The results of the paper generalize and improve some similar theorems of X. Wu and S.-K. Shen [J. Math. Anal. Appl. 197, 61-74 (1996; Zbl 0852.54019)].

MSC:

47H04 Set-valued operators

Citations:

Zbl 0852.54019
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Ben-El-Mechaiekh, H.; Deguire, P.; Granas, A., Une alternative non lineare en analyse convexe et applications, C. R. Acad. Sci. Paris, Ser. I Math., 295, 257-259 (1982) · Zbl 0521.47027
[2] Blum, E.; Oettli, W., From optimization and variational inequalities to equilibrium problems, Math. Students, 63, 123-145 (1994) · Zbl 0888.49007
[3] Ding, X. P.; Kim, W. K.; Tan, K. K., A selection theorem and its applications, Bull. Austral. Math. Soc., 46, 205-212 (1992) · Zbl 0762.47030
[4] Himmelberg, C. J., Fixed point of compact multifunctions, J. Math. Anal. Appl., 38, 205-207 (1972) · Zbl 0204.23104
[5] Horvath, C. D., Contractibility and generalized convexity, J. Math. Anal., 156, 341-357 (1991) · Zbl 0733.54011
[6] Klee, V., Leray-Schauder theory without local convexity, Math. Ann., 14, 286-297 (1960) · Zbl 0096.08001
[7] Lassonde, M., Reduction du cas multivoqe as cas univoque dans les problems de coincidence, (Thera, M. A.; Baillon, J. B., Fixed Point Theory and Applications (1991), Longman Science and Technology: Longman Science and Technology Essex), 293-302 · Zbl 0819.47074
[8] L.J. Lin, Generalized quasi-equilibrium problem for multimaps, in: L. Caccetta, K.L. Teo, Y.H. Leung, V. Rehbock (Eds.), Optimization: Techniques and Applications, Vol. 2, Curtin University of Technology, Australia, 1998, pp. 1951-1957.; L.J. Lin, Generalized quasi-equilibrium problem for multimaps, in: L. Caccetta, K.L. Teo, Y.H. Leung, V. Rehbock (Eds.), Optimization: Techniques and Applications, Vol. 2, Curtin University of Technology, Australia, 1998, pp. 1951-1957.
[9] Lin, L. J.; Yu, Z. T., On some equilibrium problems for multimaps, J. Comput. Appl. Math., 129, 171-183 (2001) · Zbl 0990.49003
[10] Noor, M. A.; Oettli, W., On general nonlinear complementarity problems and quasi-equilibria, Le Math., 49, 313-331 (1994) · Zbl 0839.90124
[11] Park, S., On minimax inequalities on space having certain contractible subsets, Bull. Austral. Math. Soc., 47, 25-40 (1993) · Zbl 0807.49005
[12] Park, S., Collectively fixed points and equilibrium points of abstract economies, Math. Sci. Res. Hot-Line, 1, 11, 9-13 (1997) · Zbl 0960.47502
[13] Park, S., Fixed points and quasi-equilibrium problems, Math. Comput. Modelling, 34, 947-954 (2001) · Zbl 1002.47034
[14] K.K. Tan, X.Z. Yuan, Lower semicontinuity of multivalued mappings and equivalent points, Proceedings of the First World Congress of Nonlinear Analysis, Tampa, FL, 1992, Walter de Gruyter, Berlin/New York, 1996, pp. 1849-1860.; K.K. Tan, X.Z. Yuan, Lower semicontinuity of multivalued mappings and equivalent points, Proceedings of the First World Congress of Nonlinear Analysis, Tampa, FL, 1992, Walter de Gruyter, Berlin/New York, 1996, pp. 1849-1860. · Zbl 0863.47031
[15] Wu, X.; Shen, S., A further generalization of Yannelis-Prabhakar’s continuous selection theorem and its applications, J. Math. Anal. Appl., 197, 61-74 (1996) · Zbl 0852.54019
[16] Yannelis, N. C.; Prabhakar, N. D., Existence of maximal elements and equilibria in linear topological spaces, J. Math. Econom., 12, 233-245 (1983) · Zbl 0536.90019
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.